MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD BBL¿ GRAM CRYSTAL VIOLET; STAINS, MICROBIOLOGIC

BECTON DICKINSON & CO. (SPARKS) BD BBL¿ GRAM CRYSTAL VIOLET; STAINS, MICROBIOLOGIC
Catalog Number 212526
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported prior to use that the label of bd bbl¿ gram crystal violet was missing on one carton.There was no health impact or consequences reported.
 
Additional Manufacturer Narrative
The following fields have been updated with additional information.D9: device available for evaluation: yes.D9: returned to manufacturer on: 26-nov-2024.Investigation summary: this memo is to summarize findings on your complaint related to bottle gram crystal violet 3.8l, catalog number 212526, batch 4067795, complaint # (b)(4) for a missing label.Components are mixed and dispensed into the appropriate containers.After qc testing product is released and transported to the distribution center.The complaint investigation included a batch history review of the gram crystal violet.The batch history record review indicated no deviations.The label reconciliation form was also reviewed, and it was noted there was a (b)(4) deviation between the number of labels issued and the number of labels that remained.This percentage is within the allowable limits per the label accountability policy established in our procedure.All release testing was satisfactory.Complaint trends were reviewed for a period covering 12 months.During that time there have been no confirmed complaints for this issue for this batch#.A return was received on 05-20-2024.It consisted of a carton part# 624001jaa (06) labeled with dot flammable liquids and un1987 alcohols nos (methanol, ethanol).No carton label with the name, catalog#, and batch# information was visible.Inside the carton was a 3.8l container with a cap on and a packaged spout.The 3.8l container had the side label with the name of the product (crystal violet), catalog# (212526), and the batch# (4067795).There was also the small, top label containing the name of the product.Once the product is packaged and leaves our facility, bd has no control over what occurs during shipping and upon receipt of the customer.This complaint cannot be confirmed.Bd will continue to trend dcm complaints for this issue.If you have further questions, please contact technical services.
 
Event or Problem Description

Brand Name
BD BBL¿ GRAM CRYSTAL VIOLET
Common Device Name
STAINS, MICROBIOLOGIC
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19506858
Report Number1119779-2024-00495
Device Sequence Number19687662
Product Code JTS
UDI-Device Identifier00382902125266
UDI-Public(01)00382902125266(11)240307(17)250831(10)4067795
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2025
Device Catalogue Number212526
Device Lot Number4067795
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer12/04/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown